zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Triple solutions to boundary value problems on time scales. (English) Zbl 0958.34021
Using the Leggett-Williams fixed-point theorem, three nonnegative solutions are proved to nonlinear differential equations on time scales. The obtained result is new for differential equations as well as discrete particular cases.

MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
34A99General theory of ODE
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Bohner, M.: Basic calculus on time scales and some of its applications. Results in mathematics 35, 3-22 (1999) · Zbl 0927.39003
[2] Agarwal, R. P.; Bohner, M.; Wong, P.: Sturm-Liouville eigenvalue problems on time scales. Applied mathematics and computation 99, 153-166 (1999) · Zbl 0938.34015
[3] R.P. Agarwal and D. O’Regan, Nonlinear boundary value problems on time scales, Nonlinear Analysis (to appear).
[4] Aulbach, B.; Hilgar, S.: Linear dynamic processes with inhomogeneous time scale. Nonlinear dynamics and quantum dynamical systems (1990)
[5] Erbe, L. H.; Peterson, A.: Green’s functions and comparison theorems for differential equations on measure chains. Dynamics of continuous, discrete and impulsive systems 6, 121-138 (1999) · Zbl 0938.34027
[6] L.H. Erbe and A. Peterson, Positive solutions for a nonlinear differential equation on a measure chain, Mathl. Comput. Modelling (to appear). · Zbl 0963.34020
[7] Hilgar, S.: Analysis on measure chains--A unified approach to continuous and discrete calculus. Results in mathematics 18, 18-56 (1990)
[8] Kaymakcalan, B.; Lakshmikantham, V.; Sivasundaram, S.: Dynamical systems on measure chains. (1996) · Zbl 0869.34039
[9] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones. (1988) · Zbl 0661.47045
[10] Leggett, R. W.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces. Indiana math. J. 28, 673-688 (1979) · Zbl 0421.47033
[11] Agarwal, R. P.; O’regan, D.; Wong, P. J. Y.: Positive solutions of differential, difference and integral equations. (1999)
[12] Anderson, D.; Avery, R. I.; Peterson, A. C.: Three positive solutions to a discrete focal boundary value problem. J. comput. Appl. math. 88, 103-118 (1998) · Zbl 1001.39021
[13] P.J. Wong and R.P. Agarwal, Criteria for multiple solutions of difference and partial difference equations subject to multipoint conjugate conditions, Nonlinear Analysis (to appear). · Zbl 0959.39002